Pre-K Newsletter & Calendar
Week of August 31st-September 4th Mrs. Miller & Ms. Wolford
Sample Daily Remote Schedule 2020-2021
7:30-8:00am Breakfast (You can watch the morning news at this time
or when we are finished with morning meeting)
8:00-8:20am *Morning Meeting (20 minute limit)
Remote Moment required daily Interactive Format (Zoom)
8:30-11:00am **Total of 2 ½ hours of free play
11:00am-12:00pm ***Total of 1 hour outdoors or indoor gross motor
12:50-1:00pm Read Aloud (pre-recorded on DOJO)
1:00-2:15pm Rest time (No longer than 1 hour 15 minutes)
*We will do another interactive Zoom meeting from 1:15-1:35 for those who could not attend the 8:00 meeting. There will also be a recorded version for those who work and cannot attend either live meeting.
**Teacher will provide activity ideas for families (what would be a small group, special materials offered, intentional activities that would be in a center).
***Teacher will provide activity ideas for gross motor indoor or outdoor play.